# SDR AALA2020062549004

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 19,963 hours, 5,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146110
- Condition: Defective
- Location: Cabin
- Part time: 21,101 hours, 8,152 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, EPSU (EMERGENCY POWER SUPPLY UNIT) 13WL, PAX CABIN, DID NOT TEST.  REMOVED AND REPLACED EPSU 13WL PER AMM TASK 33-51-38-400-001-A.  PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM TASK 33-51-00-710-001-A.
